# SDR CALA2015031793425

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 68,213 hours, 25,889 cycles
- Engine: Iae V2527A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low Pressure
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE GEAR HANDLE.  HAVE ASSOCIATED FAULTS, AIR GND SENSE ISSUES.  ACCOMPLISHING SEVERAL EXTENSIONS & COMPRESSIONS VIA JACKS TO CONFIRM NO EXTEND ISSUES, GEAR SWING IAW AMM 32-31-00-720-002.  FOUND STRUT PRESS LOW, SERVICED LT MLG STRUT & PERFORMED MULTIPLE GEAR SWINGS.  ALL DIMENSIONAL CHECKS ARE GOOD, ACFT READY.
